A Modigliani-Miller theorem for open-market operations
No abstract is available for this item.
|Date of creation:||1979|
|Publication status:||Published in American Economic Review (Vol.71, n.3, June 1981, pp.267-274)|
|Contact details of provider:|| Postal: 90 Hennepin Avenue, P.O. Box 291, Minneapolis, MN 55480-0291|
Phone: (612) 204-5000
Web page: http://minneapolisfed.org/
More information through EDIRC
|Order Information:||Web: http://www.minneapolisfed.org/pubs/|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Joseph E. Stiglitz, 1967.
"A Re-Examination of the Modigliani Miller Theorem,"
Cowles Foundation Discussion Papers
242, Cowles Foundation for Research in Economics, Yale University.
- Bryant, John & Wallace, Neil, 1979. "The Inefficiency of Interest-bearing National Debt," Journal of Political Economy, University of Chicago Press, vol. 87(2), pages 365-381, April.
When requesting a correction, please mention this item's handle: RePEc:fip:fedmsr:44. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Jannelle Ruswick)
If references are entirely missing, you can add them using this form.